Yayınlar

Yayınlar

Types

Dates

 to 

2016-2017

  • Makaleler
    Güneri, Cem and Özbudak, Ferruh and Özkaya, Buket and Saçıkara Karıksız, Elif and Sepasdar, Zahra and Sole, Patrick (2017) "Structure and performance of generalized quasi-cyclic codes", Finite Fields and Their Applications, Vol.47, 183-202 (SCI)
    Bao, Guanlong and Göğüş, Nihat Gökhan and Pouliasis, Stamatis (2017) "Intersection of harmonically weighted Dirichlet spaces". Published Online First http://dx.doi.org/10.1016/j.crma.2017.07.013
    Bayraktar, Turgay (2017) "Asymptotic normality of linear statistics of zeros of random polynomials", Proceedings of the American Mathematical Society, Vol.145, No.7, 2917-2929 (SCI)
    Bayraktar, Turgay (2017) "Expected number of real roots for random linear combinations of orthogonal polynomials associated with radial weights". Published Online First http://dx.doi.org/10.1007/s11118-017-9643-9
    Belfiore, Jean-Claude and Güneri, Cem and Özkaya, Buket (2017) "Quasi-cyclic subcodes of cyclic codes", SIAM Journal On Discrete Mathematics, Vol.31, No.2, 1454-1475 (SCI)
    Bayraktar, Turgay (2017) "Zero distribution of random sparse polynomials", Michigan Mathematical Journal , Vol.66, No.2, 389-419 (SCI)
    Erbay, Hüsnü A. and Erbay, Saadet and Erkip, Albert (2017) "On the decoupling of the improved boussinesq equation into two uncoupled Camassa-Holm equations", Discrete and Continuous Dynamical Systems, Vol.37, No.6, 3111-3122 (SCI)
    Göğüş, Nihat Gökhan (2017) "Continuity of lower envelopes", Optimization, Vol.66, No.7, 1055-1063 (SCI)
    Herzog, Jürgen and Qureshi, Ayesha Asloob and Shikama, Akihiro (2017) "On the relations of isotonian algebras". Published Online First https://doi.org/10.1090/proc/13502
    Bao, Guanlong and Göğüş, Nihat Gökhan and Pouliasis, Stamatis (2017) "On Dirichlet spaces with a class of superharmonic weights". Published Online First http://dx.doi.org/10.4153/CJM-2017-005-1
    Güneri, Cem and Özbudak, Ferruh and Özdemir, Funda (2017) "On complementary dual additive cyclic codes", Advances in Mathematics of Communications (SI), Vol.11, No.2, 353-357 (SCI)
    Alahmadi, Adel and Güneri, Cem and Özkaya, Buket and Shoaib, Hatoon and Sole, Patrick (2017) "On self-dual double negacirculant codes", Discrete Applied Mathematics, Vol.222, 205-212 (SCI)
    Kurşungöz, Kağan (2017) "Radial limits of partial theta and similar series", Ramanujan Journal, Vol.43, No.1, 95-112 (SCI)
    Bao, Guanlong and Göğüş, Nihat Gökhan (2017) "On the closures of Dirichlet type spaces in the Bloch space". Published Online First http://dx.doi.org/10.1007/s11785-017-0676-2
    Bao, Guanlong and Göğüş, Nihat Gökhan and Pouliasis, Stamatis (2017) "Qp spaces and Dirichlet type spaces". Published Online First http://dx.doi.org/10.4153/CMB-2017-006-1
    Bigdeli, Mina and Herzog, Jürgen and Hibi, Takayuki and Qureshi, Ayesha Asloob and Shikama, Akihiro (2017) "Isotonian algebras". Published Online First http://dx.doi.org/10.1017/nmj.2017.4
    Şengül, Yasemin and Vorotnikov, Dmitry (2017) "Generalized solutions for inextensible string equations", Journal of Differential Equations, Vol.262, No.6, 3610-3641 (SCI)
    Frenk, Hans and Pourghannad, Behrooz and Sezer, Semih Onur (2017) "A static model in single leg flight airline revenue management", Transportation Science, Vol.51, No.1, 214-232 (SCI)
    Güneri, Cem and Özbudak, Ferruh and Özdemir, Funda (2017) "Hasse-Weil bound for additive cyclic codes", Designs, Codes, and Cryptography (SI), Vol.82, No.1-2, 249-263 (SCI)
    Anbar, Nurdagül and Meidl, Wilfried and Topuzoğlu, Alev (2017) "Idempotent and p-potent quadratic functions: distribution of nonlinearity and co-dimension", Designs, Codes and Cryptography (SI), Vol. 82, No.1-2, 265-291 (SCI)
    Güneri, Cem and Özkaya, Buket (2016) "Multidimensional quasi-cyclic and convolutional codes", IEEE Transactions on Information Theory, Vol.62, No.12, 6772-6785 (SCI)
    Erbay, Hüsnü Ata and Erbay, Saadet and Erkip, Albert (2016) "The Camassa-Holm equation as the long-wave limit of the improved Boussinesq equation and of a class of nonlocal wave equations", Discrete and Continuous Dynamical Systems, Vol.36, No.11, 6101-6116 (SCI)
    Güneri, Cem and Özkaya, Buket and Sole, Patrick (2016) "Quasi-cyclic complementary dual codes", Finite Fields and Their Applications, Vol.42, 67-80 (SCI)
    Kurşungöz, Kağan (2016) "Bressoud style identities for regular partitions and overpartitions", Journal of Number Theory, Vol.168, 45-63 (SCI)
    Ben-Sasson, Eli and Kaplan, Yohay and Kopparty, Swastik and Meir, Or and Stichtenoth, Henning (2016) "Constant rate PCPs for circuit-SAT with sublinear query complexity", Journal of the ACM, Vol.63, No.4, 1-57 (SCI)
    Işık, Leyla and Topuzoğlu, Alev and Winterhof, Arne (2016) "Complete mappings and Carlitz rank". Published Online First http://dx.doi.org/10.1007/s10623-016-0293-5
    Dayanık, Savaş and Sezer, Semih Onur (2016) "Sequential sensor installation for Wiener disorder detection", Mathematics of Operations Research, Vol.41, No.3, 827-850 (SCI)
    Erbay, Hüsnü Ata and Erbay, Saadet and Erkip, Albert (2016) "Derivation of generalized Camassa-Holm equations from Boussinesq-type equations", Journal of Nonlinear Mathematical Physics, Vol.23, No.3, 314-322 (SCI)
    Göğüş, Nihat Gökhan (2016) "Structure of weighted hardy spaces in the plane", Filomat, Vol.30, No.2, 473-482 (SCI)
    Ateş, Leyla and Stichtenoth, Henning (2016) "A note on short vectors in lattices from function fields", Finite Fields and Their Applications, Vol.39, 264-271 (SCI)
    Kaşıkcı, Canan and Meidl, Wilfried and Topuzoğlu, Alev (2016) "Spectra of a class of quadratic functions: average behaviour and counting functions", Cryptography and Communications (SI), Vol.8, No.2, 191-214 (SCI)
    Erbay, H. A. and Erbay, S. and Erkip, Albert (2016) "Instability and stability properties of traveling waves for the double dispersion equation", Nonlinear Analysis: Theory, Methods & Applications, Vol.133, 1-14 (SCI)